# SDR ASOA200901075

- Difficulty date: October 1, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 19,124 hours, 16,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT FS 574 TO FS 621, LBL 27 IS CORRODED AROUND FLOORBOARD ATTACH HOLE FLANGES.  FOUND CORROSION TO BE OUT OF LIMITS PER REO 601R-53-00-005. REMOVED OLD FLOORBEAM CAP FROM FS 574.00 TO FS 621.00 LBL 27.0 IAW SRM 51-42-06 AND 51-42-21 AND LOCATED AND DRILLED NEW FLOORBEAM CAP IAW CRJ 200 SRM 51-40-11.   INSTALLED NEW FLOORBEAM CAP AT LBL 27 IAW SRM 51-42-21, 51-42-22, AND REO 601R-53-61-3400.
